# SDR UIEA2018072101527

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,293 hours, 15,420 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FWD BACKUP EICAS ADVISORY MESSAGE DISPLAYED AND FWD CARGO AC FAULT LIGHT ILLUMINATED. COMPLIED WITH QRH PROCEDURES. CLEARED MESSAGE PER AMM 34-41-00 C/W FIM 21-61-FT 802 AND 803, NO FAUTS.
